Cutaneous adverse drug reactions in hospitalised patients.

@article{Lee2010CutaneousAD,
  title={Cutaneous adverse drug reactions in hospitalised patients.},
  author={H Y Lee and Li Kheng Tay and Tharmotharampillai Thirumoorthy and Shiu Ming Pang},
  journal={Singapore medical journal},
  year={2010},
  volume={51 10},
  pages={767-74}
}
INTRODUCTION Serious adverse drug reactions are common in hospitalised patients. There have been few studies examining the clinical presentation, implicated drugs and outcomes in Singapore. METHODS The clinical and laboratory data of all inpatient dermatology consultations with a diagnosis of cutaneous adverse drug reaction were retrospectively analysed over a one-year period. RESULTS A total of 97 patients were diagnosed with cutaneous adverse drug reactions. Eight different clinical… CONTINUE READING
14 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Similar Papers

Loading similar papers…